MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS
Model Number AAB00
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If implanted, give date: not applicable, as lens was not implanted.If explanted, give date: not applicable, as lens was not implanted.(b)(6).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that during a site visit, the sales representative identified a spelling typing error on the lens manufacturing label with the sentence as ''one piece aspheric posterior chamber biconvex iol'' (intraocular lens).Reportedly, it is written aspheric instead of spheric.There was no patient involvement.No further information provided.
 
Additional Manufacturer Narrative
In review, it was noted that that an emdr should not have been reported for this device as the event did not meet the criteria for a reportable malfunction event.Therefore, no further information will be provided under this medwatch # 2648035-2019-00561.Device evaluation: the product was not returned; however, a photo was provided.The photo was evaluated and due to the photo provided, it is possible to confirm the complaint reported.Although there was a misprint, label discrepancy is unlikely to impact the customer.Manufacturing records review: the manufacturing records for the product was reviewed.No non-conformance reports (nc) were found associated to this production order.The product was manufactured and released according to specification.A search on complaints revealed that no other complaint has been received for this production order.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.Conclusion: as a result of the investigation there is no impact to patient harm.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.

Brand Name
SENSAR
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8600897
Report Number2648035-2019-00561
Device Sequence Number16662546
Product Code HQL
UDI-Device Identifier05050474548770
UDI-Public(01)05050474548770(17)220720
Combination Product (Y/N)Y
Initial Reporter CountryBR
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/11/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/20/2022
Device Model NumberAAB00
Device Catalogue NumberAAB0000255
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 04/11/2019
Supplement Date Received by Manufacturer05/10/2019
10/25/2020
Initial Report FDA Received Date05/10/2019
Supplement Report FDA Received Date06/06/2019
11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005